+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-3; - Issue-01

Original Research Article

Feb. 14, 2016

On Solution of A Modified Epidemiological Model for Drug Release Systems

  Yalçın Öztürk, Aydan Gülsu, Mustafa Gülsu

  Sch J Phys Math Stat | 1-5

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 16, 2016

Students’ Attitudes towards Statistics for Business: A Pre – Learning Experiences

  Ariel F. Melad

  Sch J Phys Math Stat | 6-14

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 16, 2016

On The Binary Quadratic Diophantine Equation x2-4xy+y2+14x=0

  K. Meena, S. Vidhyalakshmi, A. Nivetha

  Sch J Phys Math Stat | 15-19

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 19, 2016

Based on the empirical research on the gem index E - garch model

  Wang Ziqiang, Lin Junqi

  Sch J Phys Math Stat | 20-21

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 28, 2016

Difficulties in license at the Faculty of Sciences

  Afif Hayek

  Sch J Phys Math Stat | 22-41

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 28, 2016

Skillful application of difference equation in a mathematical puzzle

  Shao Jun-li, Yu Chong-peng

  Sch J Phys Math Stat | 42-44

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India